# SDR SWAA2025110520673

- Difficulty date: October 2, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ANGLE BTW BS 767 - 787, STRINGER 25R, WL 165.   REPLACED THE ANGLE & FASTENERS IAW SRM 51-40-02, AND DWG 146A8123, SHEET 16, REV-.
